advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Hueytown, Alabama, USA:

My daughter, diagnosed about five months ago, is only taking 1 unit of NovoLog mixed with 4 units of NPH in the morning, 1 unit of NovoLog at supper, and 1 unit of NPH at bedtime. Sometimes she has lows around mid morning, but if we go down on her NovoLog, she has highs. Could it be that she needs to be changed to a different short-acting insulin?

Answer:

Sorry, but I don't think your question can be answered optimally on this forum without additional information such as her recurring patterns of glucose, her meal plan, her activities, her weight, etc. Your daughter's diabetes team should be able to assist you.

DS

DTQ-20031005212021B
Original posting 8 Oct 2003
Posted to Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.